# SDR MASA200601979

- Difficulty date: July 29, 2006
- Submitted: August 9, 2006
- Operation: Air carrier
- Aircraft: N17156
- Make and model: Cndair CL6002B19
- Aircraft serial: 7156
- Aircraft time: 21,980 hours, 17,880 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Idg
- Condition: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7329 GSO.  ABORTED TAKEOFF DUE TO IDG/SPOILER FAULTS ON TAKEOFF ROLL.  MX SERVCIED IDG.  OP'S CHECKED GOOD.
